# SDR NACA2024030100001

- Difficulty date: March 1, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,136 hours, 18,103 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 0637
- Condition: Failed
- Location: Rt Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT PUMP CAUTION LIGHT CAME ON AT ONE HOUR INTO FLIGHT. RAN QRH. REMOVED AND REPLACED RIGHT AFT FUEL PUMP ASSY PER AMM 28-22-03. OPS CHECK PUMP GOOD. BUT LOW PRESSURE LIGHT REMAINS DIM WHILE RUNNING. RH AFT LOW PRESSURE LIGHT DEFERRED PER MEL 28-42-01-01 CAT C @ 0702Z. PART INFO UNKNOWN TO TRAX.
